MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M.U.S.T. PEDICLE SCREW SYSTEM; MUST POLYAXIAL CANN SCREW Ø6X35 - Ø5.5/6

MEDACTA INTERNATIONAL SA M.U.S.T. PEDICLE SCREW SYSTEM; MUST POLYAXIAL CANN SCREW Ø6X35 - Ø5.5/6
Model Number 03.68.380
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
The surgeon could not tighten the set screws (usingthe final tightener from must 2.0) onto the tulip of two 6.0x35mm screws, as the thread kept stripping.No different setscrew was used before removing the pedicle screws.The pedicle screws were explanted, and 6.0x40mm pedicle screws were inserted.There was a 30-minute delay.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 16-dec-2025.Must lt 03.68.380 must polyaxial cann screw d 6x35 - d 5.5/6 (k234048) lot.2329179: (b)(4) items manufactured and released on 20-feb-2024.Expiration date: 2029-02-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Must lt 03.68.380 must polyaxial cann screw d 6x35 - d 5.5/6 (k234048) lot.2464191: (b)(4) items manufactured and released on 19-nov-2024.Expiration date: 2029-11-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:although it is not possible to confirm, the damage of the threads likely involved a suboptimal alignment of the components during the first attempt at engagement.The investigation does not indicate any potential manufacturing-related issue or systemic deficiency.
 
Additional Manufacturer Narrative
On 20-jan-2026 we were informed that the devices involved in this event were not available for inspection.Differently from what was initally comunicated.Field d9 has been updated accordingly.

Brand Name
M.U.S.T. PEDICLE SCREW SYSTEM
Common Device Name
MUST POLYAXIAL CANN SCREW Ø6X35 - Ø5.5/6
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key24051153
Report Number3005180920-2026-00010
Device Sequence Number9855842
Product Code NKB
UDI-Device Identifier07630542704482
UDI-Public07630542704482
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K234048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.68.380
Device Lot Number2329179
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale
Patient RaceBlack Or African American